# SDR SWAA2020061688515

- Difficulty date: June 1, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 26,807 hours, 11,716 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370025
- Part serial: 004188
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD AFT FLAP WAS DELAMINATED ON THE LOWER INBD CORNER.  DELAMINATION AREA WAS 13' X 10'.    REMOVED AND REPLACED THE FLAP IAW AMM 27-51-22. ADJUSTMENT AND OPS CHECKED GOOD IAW AMM 27-51-22.
